# SDR 2005UALA00908

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,059 hours, 18,958 cycles
- Engine: Pwa PW2037
- Engine time: 40,569 hours, 14,531 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ENGINE FLAMEOUT DURING NR 2 ENGINE START.
